# SDR CALA2009121400709

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 54,129 hours, 5,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

{MULT-33-3-0001} & W/C 25-2510-1-2004. R-1 DOOR INTERIOR, SEAT ROWS 1 TO 6 AND R-1 DOOR EXTERIOR EMERGENCY LIGHTS GO OFF WITHIN 15 SEC WHEN TESTED.  REPLACED BATTERY PACK M/E 29-3351-3-0013 ON PWR SUPPLY M33094 ABOVE R-1 DOOR, OPS CHECK NORMAL.  REF AMM TASK 33-51-06-960-802 AND SSM 33-51-11 SHT 2.
